Research Paper Detail

Application of homotopy perturbation method to deformable channel with wall suction and injection in a porous medium

Publisher: Int. J. Nonlinear Sciences and Numerical Simulation
Publication Year: 2008

First Author:  S. Asghar Second Author:  M. Mahmood
Third Author:  M.A.Hossain and T. Hayat Volume:  9
Publication #:  Page #:  195-206
Level:   International Type:  Journal
Email:  sasghar@comsats.edu.pk
Dr. Saleem Asghar

Eminent Professor
Mathematics Department
Islamabad Campus

Profile.. Publications..


Contact Us
Tel: +92-51-9247000-9247002 and 9049802
UAN: +92-51-111-001-007
Reach Us at
Park Road, Tarlai Kalan,
Islamabad 45550, Pakistan


Powered by: ITCentre